Shop All / Kids' Pain & Fever Blueberry Flavor
Kids' Pain & Fever Blueberry Flavor
Pain Reliever – Fever Reducer
Acetaminophen 160 mg per 5 mL Oral Suspension
- Temporarily reduces fever and provides temporary relief from a range of cold and flu symptoms
- Pediatricians prefer the ingredients in Genexa’s Kids’ Pain & Fever over Children’s Tylenol® Pain + Fever liquid products’ ingredients for treating their own children.
Find a store or get it fast from our retail partners.
One Time Purchase
Subscribe and Save 15%
Ready to clean up your medicine cabinet?
Customize your cabinet with any 6 products and save 25%.
Free shipping for orders over $25.
100% Satisfaction Guarantee
Only Ingredients People Deserve
At a Glance
- Made with the same active ingredient as Children's Tylenol® Oral Suspension Grape but with no artificial inactive ingredients
- Made with organic blueberry flavor
- 4 FL OZ (118 mL) Oral Suspension
- this product does not contain directions or complete warnings for adult use
- do not give more than directed (see Overdose warning)
- SHAKE WELL BEFORE USING
- find right dose on chart in the
- for accurate dosing, use measuring cup provided. Do not use with any other dosing device.
- give dose every 4 hours while symptoms last
- if possible, use weight to dose; otherwise, use age
- do not give more than 5 times in 24 hours